# SDR DALA2023091407581

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-211
- Aircraft serial: 7546
- Aircraft time: 19,370 hours, 8,832 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2A GALLEY COMPARTMENT 214 SHOW SIGNS OF BULGING AND CORROSION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:2530-01591-01A/001 00001 COMPLIED WITH WORKCARD# 2530-01591-04A. (LP# 2967497)
